Open Access
Translator Disclaimer
October 2009 A Generalized Martingale Betting Strategy
David K. Neal, Michael D. Russell
Missouri J. Math. Sci. 21(3): 183-197 (October 2009). DOI: 10.35834/mjms/1316024884

Abstract

A generalized martingale betting strategy is analyzed for which bets are increased by a factor of $m \geq 1$ after each loss, but return to the initial bet amount after each win. The average amount bet and the average final fortune are derived for sequences of $n$ bets, for the number of bets $T$ that results in the first win, and for $\min (T,\;n)$.

Citation

Download Citation

David K. Neal. Michael D. Russell. "A Generalized Martingale Betting Strategy." Missouri J. Math. Sci. 21 (3) 183 - 197, October 2009. https://doi.org/10.35834/mjms/1316024884

Information

Published: October 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1183.60017
MathSciNet: MR2584544
Digital Object Identifier: 10.35834/mjms/1316024884

Subjects:
Primary: 60G40
Secondary: 60D05

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.21 • No. 3 • October 2009
Back to Top